Pronađeno: 21-24 / 24 radova

Autori: Vujakovic Jelena

>> Filter: Samo Article i Review

Naslov A note on common fixed point theorems for isotone increasing mappings in ordered b-metric spaces (Article)
Autori Huang Huaping  Vujakovic Jelena  Radenovic Stojan N 
Info JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, (2015), vol. 8 br. 5, str. 808-815
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov On some recent coincidence and immediate consequences in partially ordered b-metric spaces (Article)
Autori Huang Huaping  Radenovic Stojan N  Vujakovic Jelena 
Info FIXED POINT THEORY AND APPLICATIONS, (2015), vol. br. , str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Common property (E.A) and existence of fixed points in Menger spaces (Article)
Autori Chauhan Sunny  Dalal Sumitra  Sintunavarat Wutiphol  Vujakovic Jelena 
Info JOURNAL OF INEQUALITIES AND APPLICATIONS, (2014), vol. br. , str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Some new results on a linear equation of the second order (Article)
Autori Vujakovic Jelena  Rajovic Miloje  Dimitrovski Dragan 
Info COMPUTERS & MATHEMATICS WITH APPLICATIONS, (2011), vol. 61 br. 7, str. 1837-1843
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX